Table of Contents
Journal of Nonlinear Dynamics
Volume 2014, Article ID 959038, 5 pages
http://dx.doi.org/10.1155/2014/959038
Research Article

A Note on Taylor-Eddy and Kovasznay Solutions of NS- -Deconvolution and Leray- -Deconvolution Models

Department of Mathematical Sciences, Clemson University, Clemson, SC 29672, USA

Received 16 October 2013; Accepted 18 December 2013; Published 20 January 2014

Academic Editor: Sebastien Poncet

Copyright © 2014 Leo G. Rebholz and Stacey A. Watro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We show that both the Taylor-eddy and Kovasznay exact solutions of the Navier-Stokes equations are also exact solutions of both the NS-α-deconvolution and Leray-α-deconvolution models, but with modified pressures that converge to the Navier-Stokes pressure solution as or the order of deconvolution tends to infinity. The existence of these exact model solutions will provide for better benchmark testing and validation of numerical codes and also shows that the models preserve these special structures.